MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH TUBING SET; OXYGENATOR, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH TUBING SET; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number HLS SET
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up medwatch will be submitted when additional information becomes available.
 
Event or Problem Description
The event occurred in the usa during patient treatment.The patient¿s treatment started at 11:30 am without any issues regarding the involved hls-set and cardiohelp device.Four hours later at 03:30 pm all readings from the integrated pressure sensor cable (arterial pressure, venous pressure, internal pressure, delta p, and arterial temperature) stopped reading on the screen and were displayed as dashes.The getinge sales and service unit (ssu) advised the customer to inspect the integrated pressure sensor cable insertion points for corrosion and the hls set integrated pressure sensor port for bent pins and fluid damage.No abnormalities were noticed.The ssu advised the customer to replace the integrated pressure sensor cable with another one from a different cardiohelp, however the issue could not be resolved.Thus, the customer decided to switch the hls set from the current cardiohelp (serial #(b)(6)) device to a new cardiohelp device (serial #90415165).However, the issues could not be resolved.The readings from the integrated pressure sensor cable were still displayed as dashes.The customer confirmed that the patient is stable and decided to continue the patient¿s treatment on the current hls set and cardiohelp device despite not having integrated pressure sensor cable readings.No harm to any person has been reported.As a pressure reading issue can lead to a pump stop, if the intervention is set by the user and a device replacement took place during the patient¿s treatment a report is required.Complaint id# (b)(4).

Brand Name
TUBING SET
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key24275588
Report Number8010762-2026-0000053
Device Sequence Number8318331
Product Code DTZ
UDI-Device Identifier04058863080383
UDI-Public(01)04058863080383(11)250708(17)260708(10)3000490759(240)701069078
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K112360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2026
Device Model NumberHLS SET
Device Catalogue Number701069078
Device Lot Number3000490759
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date05/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight80 KG